# SDR REXA2025030600272

- Difficulty date: February 3, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,357 hours, 20,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: SH6703212711
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE AT TRANSVERSE BEAM FS 333.00 BTW LBL 9 TO LBL 27 UPPER FACE AT TRANSVERSE BEAM FS 333.00 BTW LBL 9 TO LBL 27 WAS REPAIRED PER REO 690-53-21-1887 REV --
